VOL. 4 · NO. 3 | 1952
 
VIEW ALL ABSTRACTS +
Front Matter
Tohoku Math. J. (2) 4 (3), (1952)
No abstract available
Articles
Haruo Sunouchi
Tohoku Math. J. (2) 4 (3), 207-215, (1952) DOI: 10.2748/tmj/1178245368
KEYWORDS: 46.3X
No abstract available
Haruo Sunouchi
Tohoku Math. J. (2) 4 (3), 216-230, (1952) DOI: 10.2748/tmj/1178245369
KEYWORDS: 20.0X
No abstract available
Hidekazu Wada
Tohoku Math. J. (2) 4 (3), 231-241, (1952) DOI: 10.2748/tmj/1178245370
KEYWORDS: 56.0X
No abstract available
Takasi Turumaru
Tohoku Math. J. (2) 4 (3), 242-251, (1952) DOI: 10.2748/tmj/1178245371
KEYWORDS: 46.0X
No abstract available
Yosihisa Izumi
Tohoku Math. J. (2) 4 (3), 252-256, (1952) DOI: 10.2748/tmj/1178245372
KEYWORDS: 02.0X
No abstract available
Hideaki Watanabe
Tohoku Math. J. (2) 4 (3), 257-263, (1952) DOI: 10.2748/tmj/1178245373
KEYWORDS: 56.0X
No abstract available
Toshio Umezawa
Tohoku Math. J. (2) 4 (3), 264-271, (1952) DOI: 10.2748/tmj/1178245374
KEYWORDS: 30.0X
No abstract available
Tokui Satō
Tohoku Math. J. (2) 4 (3), 272-274, (1952) DOI: 10.2748/tmj/1178245375
KEYWORDS: 45.0X
No abstract available
Masahiro Nakamura, Zirô Takeda
Tohoku Math. J. (2) 4 (3), 275-283, (1952) DOI: 10.2748/tmj/1178245376
KEYWORDS: 46.0X
No abstract available
Tominosuke Otsuki
Tohoku Math. J. (2) 4 (3), 284-293, (1952) DOI: 10.2748/tmj/1178245377
KEYWORDS: 36.0X
No abstract available
Shuichi Takahashi
Tohoku Math. J. (2) 4 (3), 294-302, (1952) DOI: 10.2748/tmj/1178245378
KEYWORDS: 20.0X
No abstract available
Masahiro Nakamura, Takasi Turumaru
Tohoku Math. J. (2) 4 (3), 303-308, (1952) DOI: 10.2748/tmj/1178245379
KEYWORDS: 46.0X
No abstract available
Hiroshi Miyazaki
Tohoku Math. J. (2) 4 (3), 309-313, (1952) DOI: 10.2748/tmj/1178245380
KEYWORDS: 56.0X
No abstract available
Yosihisa Izumi
Tohoku Math. J. (2) 4 (3), 314-315, (1952) DOI: 10.2748/tmj/1178245381
KEYWORDS: 02.0X
No abstract available
G. Sunouchi
Tohoku Math. J. (2) 4 (3), 316-317, (1952) DOI: 10.2748/tmj/1178245382
No abstract available
Shigeo Sasaki
Tohoku Math. J. (2) 4 (3), 318-319, (1952) DOI: 10.2748/tmj/1178245383
KEYWORDS: 01.0X
No abstract available
Shigeo Sasaki
Tohoku Math. J. (2) 4 (3), 321-322, (1952) DOI: 10.2748/tmj/1178245384
KEYWORDS: 01.0X
No abstract available
Richard G. Cooke
Tohoku Math. J. (2) 4 (3), 325-326, (1952) DOI: 10.2748/tmj/1178245385
KEYWORDS: 30.0X
No abstract available
Back Matter
Tohoku Math. J. (2) 4 (3), (1952)
No abstract available
Back to Top